# SDR QXEA0200427

- Difficulty date: March 2, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT INBOARD SEAT TRACK AT STATION 443.024 ON FLANGE WHERE TRACKS BUTT UP THERE IS CHAFING.  REPAIRED IAW FOKKER MM 53-40-01, PAGE 206, FIGURE 205 AND SRM 53-02-15, FIGURE 1.
